# SDR SWAA2022011046009

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 4TH VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50; 4TH VERTICAL STIFFENER L=0.35IN X W=0.35IN IAW SRM 55-10-09-2R-4 STEP 4.B.;; [05] REMOVED 2 EACH CRACKS MARKED BY HFEC INSPECTION IAW SRM 55-10-09-2R-4 STEP 4.C. NEW DIMENSION ARE L=0.55IN X W=0.50IN.; [06] 1 EACH FASTENER HOLE NOT CRACKED; CRACKED HOLE ON 2ND VERTICICAL STIFFENER TASK CARD TTG8Q009E9ZL.; [08] REQUEST HFEC INSPECTION AFTER 2 EACH CRACK DAMAGE REMOVAL MARKED BY HFEC INSPECTION STEP 4 FOR CRACK FREE CONDITION IAW SRM 55-10-09-2R-4 STEP 4.C.; [09] ACCOMPLISHED HFEC INSP OF CUTOUT IAW B737 NDTM PART 6 51-00-00 PROC 23; NO CRACKS NOTED.  TOOL ID ATS 1465 SN60004150296; [10] PERFORMED A GVI OF ALL AREAS WITHIN THE REPAIR AREA FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS IAW SRM 55-10-09-2R-4 STEP 4.E. NO DISCREPANCIES FOUND.; [11] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063IN THICK LOT # 1463116-1; ANGLE BAC 1490 7075-T62 0.063IN THICK LOT # 1464923-1; AND SHIM 2 (E.A) 7075-T6 0.016IN THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-4 STEP 4.F - J.;
